# SDR AALA202410048087

- Difficulty date: October 3, 2024
- Submitted: October 4, 2024
- Operation: Air carrier
- Aircraft: N875BD
- Make and model: Boeing 787-8
- Aircraft serial: 65995
- Aircraft time: 7,809 hours, 1,049 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FOUND AT DOOR 1L JUMPSEAT FLASHLIGHT BATTERY DISCHARGED. REMOVED AND REPLACED FLASHLIGHT BATTERY.
